# SDR MASA99084

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2YV
- Make and model: Beech 1900D
- Aircraft serial: UE2
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Part number: 6014300
- Condition: Loose
- Location: Prop Sync Sys
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1031 - ABQ-ROW - EN ROUTE TO ROW,THE CREW REPORTED WHEN THE CO-PILOT PUSHED HIS PATCH SYNC SWITCH THE CIRCUIT BREAKER FOR THE FLIGHT DIRECTOR POPPED AND A SMALL AMOUNT OF SMOKE CAME FROM THE SWITCH.  THE AIRCRAFT LANDED IN ROW WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO FMN WHERE MAINTENANCE RESEATED THE PITCH SYNC SWITCH, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
